Alert archive / Kentucky / Flash Flood Warnings in 2006

Flash Flood Warning 12, NWS Jackson, KY

January 23, 2006Montgomery County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jan 23, 2006, 5:19 AM EST for Montgomery County, Kentucky. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 23, 2006, 5:19 AM EST (10:19 UTC)
Expired
Jan 23, 2006, 7:15 AM EST
In force
116 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 74 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KJKL 231023
FFWJKL
KYC173-231215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
519 AM EST MON JAN 23 2006

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 715 AM EST

* AT 513 AM EST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING CONTINUES FROM A THE HEAVY RAIN THAT FELL OVER THE 
  WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT 
  STERLING...CAMARGO...LEVEE AND JEFFERSONVILLE. 

ADDITIONAL RAINFALL AMOUNTS OF AROUND A QUARTER OF AN INCH ARE 
POSSIBLE IN THE WARNED AREA....BUT THE MAIN THREAT FOR ADDITIONAL 
FLOODING WILL COME FROM THE EARLIER RAIN/S RUNOFF. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3815 8398 3816 8396 3813 8388 3801 8376
      3799 8379 3792 8378 3792 8379 3791 8388
      3794 8398 3810 8408 3813 8407 3818 8399

$$

GREIF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 23, 4:34 AM EST, 45 minutes earlier.

Area forecast discussion, Jan 23, 4:34 AM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
434 AM EST MON JAN 23 2006

.DISCUSSION...

LOW PRESSURE SYSTEM CURRENTLY MOVING THROUGH THE TN VALLEY AND
SOUTHERN APPALACHIANS. THIS SYSTEM HAS BROUGHT WIDESPREAD FLOODING
TO THE MUCH OF EASTERN KENTUCKY WITH MANY LOCATIONS REPORTING
BETWEEN 2 AND 3 INCHES...WITH LOCALLY HEAVIER AMOUNTS ABOVE 3
INCHES. BAND OF HEAVIER PRECIPITATION IS STRETCHED ACROSS THE CWA
AND WILL BE SHIFTING INTO THE VA...KY BORDER COUNTIES OVER THE NEXT
SEVERAL HOURS. EMBEDDED THUNDERSTORMS HAVE ALSO BEEN SHOWING UP IN
THE CORE OF THE PRECIPITATION BAND.

NOT MUCH CHANGE TO THE OVERALL FORECAST THIS MORNING. INTRODUCED
PATCHY DENSE VALLEY FOG FOR TONIGHT AS THE BOUNDARY LAYER WILL HAVE
PLENTY OF RESIDUAL MOISTURE LEFT OVER FOR FOG FORMATION. DAY SHIFT
WILL HAVE TO EVALUATE THE POTENTIAL FOR A MORE WIDESPREAD FOG EVENT.

A WEAK FRONTAL SYSTEM IS STILL ON TAP TO BRUSH THE AREA TUESDAY
NIGHT INTO MONDAY MORNING. GFS AND NAM ARE SHOWING SUBSTANTIAL
DIFFERENCES IN THE DETAILS OF THIS SYSTEM. FOR NOW KEPT FORECAST DRY
PER MOS GUIDANCE. ONLY MADE A FEW TWEAKS TO TEMPS IN THE SHORT
TERM...MORE FOR CCF PURPOSES THAN ANYTHING ELSE.

FOR THE EXTENDED...MODELS CONTINUE TO HAVE PROBLEMS WITH WHAT IS NOW
SHOWING UP TO BE A WEEKEND SYSTEM. PREFERRED TO STAY WITH
PERSISTANCE...MAKING LITTLE IF ANY CHANGES TO THE EXTENDED UNTIL A
MORE DEFINITE SOLUTION CAN BE PICKED UP ON.

&&

.PREV DISCUSSION...

930 PM EST SUN JAN 22 2006

LATEST SURFACE ANALYSIS SHOWS INVERTED TROF LOCATED ACROSS THE CWA.
LATEST RADAR IMAGES SHOWS LIGHT TO MODERATE RAIN OVER THE WESTERN
PORTIONS OF THE CWA. 850 JET CONTINUES TO TRANSPORT COPIOUS AMOUNTS
OF MOISTURE NORTHWARD. A FEW THUNDERSTORMS HAVE BEEN REPORTED ACROSS
WESTERN TENNESSEE. LOW PRESSURE WILL CONTINUE TO RIDE THE BOUNDARY
INTO THE TENNESSEE VALLEY DURING THE OVERNIGHT HOURS. 850 THETA E
RIDGE WILL SHIFT ACROSS THE CWA OVERNIGHT AND THE CURRENT QPF VALUES
LOOK GOOD WITH 1 TO 2 ADDITIONAL INCHES OF RAIN POSSIBLE.

FOR THE GRIDS...OVERALL ONLY MADE A FEW MINOR CHANGES...BASED ON
CURRENT RADAR RETURNS. MADE MINOR CHANGES TO THE TEMPERATURE GRIDS
TO SHOW MORE STEADY READINGS. HEAVY RAIN WORDING REMAINS ALONG WITH
THE FLOOD WATCH THROUGH THE MORNING HOURS.

UPDATED PRODUCTS OUT SHORTLY.

430 PM EST SUN JAN 22 2006

SHORT TERM(TONIGHT-WED)...

PRIMARY FORECAST PROBLEM ONCE AGAIN WILL BE TONIGHT AND TOMORROWS
HEAVY RAIN EVENT. MOST MODELS SLOWED DOWN EASTWARD PROGRESSION OF
DEVELOPING LOW PRESSURE CURRENTLY SITUATED OVER SOUTHERN PLAINS.
SKY...WEATHER...AND PRECIPITATION PROBABILITY GRIDS WERE ALL TWEAKED
TO REFLECT SLOWER SYSTEM PROGRESSION. DEEP MOISTURE...LIGHT STEERING
WINDS...AND STRONG SOUTHERLY FLOW HAVE COMBINED TO FORM A LARGE AREA
OF MODERATE TO HEAVY RAIN...THAT EXTENDS FROM TEXAS TO SOUTHERN
OHIO. A FEW LOCATIONS AROUND TO FORECAST AREA HAVE ALREADY RECEIVED
MORE THAN AN INCH OF RAIN SO FAR THIS AFTERNOON.

THERE WILL BE A BRIEF REPRIEVE FROM THE NEXT BATCH OF RAIN UNTIL
AFTER SUNSET. AFTER THAT...THE LOW LEVEL JET WILL STRENGTHEN AND
MOVE ACROSS EASTERN KENTUCKY. COUPLE THIS WITH INTERACTION WITH
ANOTHER JET STREAM AT AROUND 500 MB...AND STEADY MOIST FLOW...THE
STAGE WILL BE SET FOR A CONTINUING HEAVY RAIN EVENT ACROSS MOST OF
THE FA. ONE TO THREE INCHES OF RAIN COULD FALL THROUGH TOMORROW
AFTERNOON.

A FEW THUNDERSTORMS MAY BE ONGOING THROUGH EARLY THIS EVENING WITH
SOME ISENTROPIC LIFT TAKING PLACE. TEMPERATURES MAY DROP A DEGREE OR
SO THROUGH THE REST OF THE NIGHT...BUT WILL MOST LIKELY REMAIN NEAR
STEADY WITH THE MOIST ENVIRONMENT. WINDS COULD BECOME A BIT GUSTY AT
TIMES AS WELL AS LOW PRESSURE PASSES BY TO THE SOUTH. THROUGH THE
REST OF THE FORECAST PERIOD TEMPERATURES WILL RETURN TO ABOVE
NORMAL VALUES DURING THE DAY WITH CLEAR SKIES AND LIGHT
WINDS...ESPECIALLY TUESDAY...WEDNESDAY...AND FRIDAY. MODEL DEWPOINTS
WERE WAY OVERDONE BY THE MESOETA AND WERE TWEAKED PER CURRENT
TRENDS.

EXTENDED(THU-SUN)...SFC AND UPPER LEVEL RIDGING SHOULD WORK ACROSS
THE REGION TO START THE EXTENDED TIME FRAME. THIS WILL LEAD TO A
COLDER...THOUGH NEAR CLIMO NORMAL...TEMP TO START THE DAY ON THU.
UPPER AND SFC RIDGING SHOULD DOMINATE THROUGH FRI...BEFORE A SW/V
MOVES FROM THE SOUTHER ROCKIES AND INTO THE PLAINS/MS VALLEY ON SAT
AND THEN GREAT LAKES/EASTERN CANADA ON SUN. A COLD FRONT ASSOCIATED
WITH THIS SYSTEM SHOULD CROSS THE CWA EITHER LATE SAT NIGHT OR SUN.
WITH THE HIGH SETTLING OFF THE EAST COAST ON FRI...THERE SHOULD BE
SOME RETURN FLOW MOISTURE FOR THE WEEKEND SYSTEM TO WORK WITH. THE
GFS TIMING OF THIS SYSTEM IS A LITTLE SLOWER THAN THE 12Z ECMWF. IN
ADDITION...THE GFS IS FURTHER SOUTH WITH A LEAD SW/V ON FRI. FOR
NOW...DISCOUNTED THIS SOLUTION AND WENT CLOSER TO THE ECMWF. MADE
SOME MINOR TEMP ADJUSTMENTS...MAINLY FOR WARMER HIGH ON FRI AND SAT
AHEAD OF THE COLD FRONT. ALSO...RAISED POPS INTO THE CHANCE RANGE

1106 AM EST SUN JAN 22 2006

FORECAST IN PRETTY GOOD SHAPE THIS MORNING. ONLY CHANGE MADE WAS TO
REMOVE MORNING AND AFTERNOON WORDING FROM THE TEXT PRODUCT.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH FOR ENTIRE CWA UNTIL
NOON MONDAY...EXCEPT FLEMING...BATH AND MONTGOMERY...UNTIL 9 AM

&&

RAY
Hazardous weather outlook, Jan 22, 5:10 PM EST, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
510 PM EST SUN JAN 22 2006

KYZ052-058>060-068-069-079-080-083>088-104-106>120-231200-
ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-PULASKI-LAUREL-WAYNE-
MCCREARY-WHITLEY-KNOX-BELL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-
MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-
MARTIN-PIKE-
INCLUDING THE CITIES OF...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
510 PM EST SUN JAN 22 2006

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW
PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE
SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF
PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING
AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO
TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAIN WILL BE POSSIBLE MONDAY MORNING AS A STRONG LOW
PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY
RAIN WILL MAKE FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS
AND STREAMS POSSIBLE. UP TO AN ADDITIONAL INCH OF PRECIPITATION IS
POSSIBLE DURING THE MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY FLOOD
REPORTS THIS EVENING INTO MONDAY MORNING.

KYZ044-050-051-231200-
FLEMING-MONTGOMERY-BATH-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE
510 PM EST SUN JAN 22 2006

...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

LOCALLY HEAVY RAIN WILL BE POSSIBLE TONIGHT AS AN AREA OF LOW
PRESSURE TRACKS FROM THE LOWER MISSISSIPPI VALLEY THROUGH THE
SOUTHERN APPALACHIANS. THE EXACT TRACK OF THE LOW AND THE AMOUNT OF
PRECIPITATION WILL DETERMINE AREAS MOST AT RISK FOR FLASH FLOODING
AND SIGNIFICANT RISES ON AREA RIVERS AND STREAMS. GENERALLY ONE TO
TWO INCHES OF ADDITIONAL RAIN IS EXPECTED TONIGHT...WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

LOCALLY HEAVY RAIN WILL BE POSSIBLE EARLY MONDAY MORNING AS A STRONG
LOW PRESSURE SYSTEM EXITS THE REGION. EXCESSIVE RUNOFF FROM ANY HEAVY
RAIN WILL LEAD TO SIGNIFICANT RISES ON AREA RIVERS AND STREAMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AMOUNTS AND ANY HIGH
WATER CONCERNS THIS EVENING INTO MONDAY MORNING.

JP

In the hours before

Local storm report, Jan 23, 1:46 AM EST, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
146 AM EST MON JAN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     FLASH FLOOD      MONTICELLO              36.84N 84.85W
01/23/2006                   WAYNE              KY   FIRE DEPT/RESCUE

            PORTIONS OF HIGHWAY 1546 CLOSED DUE TO HIGH WATER.

&&

PG
Local storm report, Jan 23, 2:22 AM EST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
222 AM EST MON JAN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     FLASH FLOOD      1 E BEATTYVILLE         37.58N 83.69W
01/23/2006                   LEE                KY   FIRE DEPT/RESCUE

            PORTIONS OF BLAINES BRANCH ROAD CLOSED DUE TO HIGH WATER.

&&

PG
Local storm report, Jan 23, 3:04 AM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
304 AM EST MON JAN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     FLASH FLOOD      BEATTYVILLE             37.58N 83.71W
01/23/2006                   LEE                KY   LAW ENFORCEMENT

            1 MILE STRETCH OF HIGHWAY 52 JUST W OF BEATTYVILLE
            HEADING TOWARDS IRVINE IMPASSABLE DUE TO HIGH WATER.

&&

PG
Local storm report, Jan 23, 3:15 AM EST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
315 AM EST MON JAN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     FLASH FLOOD      LONDON                  37.13N 84.08W
01/23/2006                   LAUREL             KY   LAW ENFORCEMENT

            PORTIONS OF MIDDLE GROUND WAY AND COMMERCIAL DRIVE OFF OF
            HIGHWAY 25 AS WELL AS SALLYS BRANCH ROAD OFF OF HIGHWAY
            80 AND TOBACCO ROAD OFF OF EAST 4TH STREET ARE IMPASSABLE
            DUE TO HIGH WATER.

&&

PG
Local storm report, Jan 23, 3:45 AM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
345 AM EST MON JAN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 AM     FLASH FLOOD      CORBIN                  36.94N 84.11W
01/23/2006                   WHITLEY            KY   LAW ENFORCEMENT

            THE INTERSECTION OF HIGHWAY 26 AND HIGHWAY 3041 IS
            IMPASSABLE DUE TO HIGH WATER.

&&

PG
Local storm report, Jan 23, 4:09 AM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
409 AM EST MON JAN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 AM     FLASH FLOOD      CORBIN                  36.94N 84.11W
01/23/2006                   WHITLEY            KY   LAW ENFORCEMENT

            PORTIONS OF BACON CREEK ROAD IMPASSABLE DUE TO HIGH
            WATER.

&&

PG

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 22, 11:28 PM ESTFlash Flood WarningJKLBath, Elliott, Fleming, Montgomery, Rowan6 hr
Jan 22, 11:37 PM ESTFlash Flood WarningJKLRockcastle6 hr
Jan 23, 12:19 AM ESTFlash Flood WarningJKLPowell6 hr
Jan 23, 12:24 AM ESTFlash Flood WarningJKLEstill, Jackson6 hr
Jan 23, 1:12 AM ESTFlash Flood WarningJKLLee, Owsley6 hr
Jan 23, 1:16 AM ESTFlash Flood WarningJKLLaurel, Pulaski4 hr
Jan 23, 1:22 AM ESTFlash Flood WarningJKLMenifee6 hr
Jan 23, 1:44 AM ESTFlash Flood WarningJKLWayne6 hr
Jan 23, 1:58 AM ESTFlash Flood WarningJKLMcCreary6 hr
Jan 23, 3:52 AM ESTFlash Flood WarningJKLWhitley4 hr
Jan 23, 5:15 AM ESTFlash Flood WarningJKLLaurel, Pulaski2 hr
Jan 23, 6:14 AM ESTFlash Flood WarningJKLPowell2 hr
Jan 23, 6:18 AM ESTFlash Flood WarningJKLEstill, Jackson117 min
Jan 23, 7:10 AM ESTFlash Flood WarningJKLLee, Owsley2 hr

Nearby

Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.